Hi i had bronkitus which the dr. gave me an antibiotic for, unfortunatly one of the side effects is vaginitus, of course silly me didnt read that the first time round so i had sex with my bf a few times and every time it got more and more painful ( it felt like when he pulled out 1. that i was maybe torn 2. that he was pulling my insides out 3. discomfort inside ) so i went back to the dr. and got a medicine for a yeastinfection , then again went back and got a stronger one for vaginitus ..... i now havnt been able to have sex for months and my downstairs looks different almost like its torn my vaginal slit longer resulting in skin that looks like it is opend unger my hole. like it needs to be stitched every dr. i see says im fine .... this is obviously driving me and my ever so patient bf crazy we are usually very active. i dont even feel like a woman anymore i have no drive really for sex and touching my clit hurts.
I have the same thing happening to me now for 3 years. I was diagnosed in 2005 with fibromyalgia and now the doctors think I have a disese called Behcet's. The only thing that has helped me is 1000mg of vitamin C every day. I am scheduled to see the Rheumatologist on March 31st. She may put me on steroids. My Gyno just did a biopsy of the area and said it came back normal. I also have Lichen Planus on my gums in my mouth around my lower molars. A few weeks a go I also had big red itchy cirlces on the bottom of me feet called nodules, very painful and ichy. I hope to find out the problem soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.